Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/29981
Title: An alternative approach to differential-difference equations using the variational iteration method
Authors: Faraz, N
Khan, Y
Austin, F
Keywords: Discrete korteweg-de vries equation
Discrete volterra equation
Lattice equation
Variational iteration method
Issue Date: 2010
Source: Zeitschrift für Naturforschung. A : a journal of physical sciences, 2010, v. 65, no. 12, p. 1055-1059 How to cite?
Journal: Zeitschrift für Naturforschung. A : a journal of physical sciences 
Abstract: Although a variational iteration algorithm was proposed by Yildirim (Math. Prob. Eng. 2008 (2008), Article ID 869614) that successfully solves differential-difference equations, the method involves some repeated and unnecessary iterations in each step. An alternative iteration algorithm (variational iteration algorithm-II) is constructed in this paper that overcomes this shortcoming and promises to provide a universal mathematical tool for many differential-difference equations.
URI: http://hdl.handle.net/10397/29981
ISSN: 0932-0784
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

24
Last Week
0
Last month
Citations as of Oct 16, 2017

WEB OF SCIENCETM
Citations

21
Last Week
0
Last month
0
Citations as of Oct 17, 2017

Page view(s)

44
Last Week
0
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.